SciELO - Scientific Electronic Library Online

 
vol.20 issue2On New Types of Sets Via γ-open Sets in (𝑎)Topological SpacesSome remarks on the non-real roots of polynomials author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

BARRO, Moussa; GUIRO, Aboudramane  and  OUEDRAOGO, Dramane. Optimal control of a SIR epidemic model with general incidence function and a time delays. Cubo [online]. 2018, vol.20, n.2, pp.53-66. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462018000200053.

In this paper, we introduce an optimal control for a SIR model governed by an ODE system with time delay. We extend the stability studies of model (2.2) in section 2, by incorporating suitable controls. We consider two control strategies in the optimal control model, namely: the vaccination and treatment strategies. The model has a time delays that represent the incubation period. We derive the first-order necessary conditions for the optimal control and perform numerical simulations to show the effectiveness as well as the applicability of the model for different values of the time delays. These numerical simulations show that the model is sensitive to the delays representing the incubation period.

Keywords : SIR; general incidence; delays; optimal control; epidemic models; Hamiltonian..

        · abstract in Spanish     · text in English     · English ( pdf )